# SDR CA080314008

- Difficulty date: March 13, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 30,463 hours
- Engine: Ge CFM565A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Part time: 30,804 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A LOUD BANG AND VIBRATION WAS FELT, FOLLOWED BY ENG 2 FAIL ON ECAM AT 8300 FT AND CLIMBING.  LANDED SAFELY WITH NO ISSUE WITH LANDING.  AFTER LANDING DEBRIS WAS FOUND IN ENGINE EXHAUST AND AFT CENTER BODY WAS DAMAGED.  INVESTIGATION INTO CAUSE OF ENGINE FAILURE IS ON GOING AND SDR WILL UPDATED ACCORDINGLY.  ENGINE HAS BEEN CHANGED. (TC NR 20080314008)
